# SDR AALA202210054639

- Difficulty date: September 11, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751013
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND BAFFLE LOCATED BELOW FORWARD CARGO COMPARTMENT FROM BS 460 TO BS 480 AT LBL 21. REPLACED BAFFLE PER DWG 143A7505 SHEET 4. AND AARD 51-00-05-1.
